• whatnext54's Avatar

    whatnext54 started following

    Question: Ttchp chemo

  • whatnext54's Avatar

    whatnext54 started following

    Question: Port or no port?

  • whatnext54's Avatar

    whatnext54 started following

    User: LeahNelms

  • whatnext54's Avatar
  • whatnext54's Avatar

    whatnext54 asked a questionBreast Cancer

    Is there a point in time when chemo can become more detrimental than beneficisl?

    4 answers
    • Jalemans' Avatar
      Jalemans

      For me, the answer was yes. I did not complete the chemo for my LMS. The chemo had caused my WBC to drop to basically zero at one point and I also became so ill I was hospitalized twice from the chemo.

      9 days ago
    • Suzebaron's Avatar
      Suzebaron

      I cannot take chemo. I cannot take the inability to breathe. Chemo is not for me. I need another viable option.

      9 days ago
    • JMP's Avatar
      JMP

      Absolutely, the effects of chemo being cumulative over time they become as burdensome as the disease itself. My wife took chemo treatments for nearly 5 years (3 years paliativly). The treatments did slow the progression of her cancer and gave us at least 3 years we otherwise would not have had together. The side effects were debilitating at times and even when she was on a “chemo holiday” they never went away completely. For her it was worth the suffering because of the hope that came with continuing to fight. We would tell each other that no one knows what will be discovered tomorrow, it could be the cure we are looking for, let’s do everything we can to make it to tomorrow.

      5 days ago
  • whatnext54's Avatar

    whatnext54 shared an experience

    Side Effects: Just finished treatment 5. Having more side effects with each treatment. Bone and muscle pain, exhaustion, chemo brain (very forgetful), urinary tract infections, light vaginal and nose bleeding for 2-3 days, neuropathy in finger tips, nausea, diarrhea and vomiting after 4th treatment. Waiting to see what treatment 5 brings. I wonder if it gets to a point when chemo becomes more detrimental than beneficial. All have been discussed at doctor's office.

    1 Comment
    • beachbum5817's Avatar
      beachbum5817

      I am sorry that you are having a tough time. I hope that your treatment is like mine in that it was 6 treatments. If it is, you are almost done with it. Good luck. Take care. You can do this!

      11 days ago